Loading, please wait...
:

product description page

Loratadine Allergy Relief Tablets - 30ct - Up&Up™ (Compare to active ingredient in Claritin)

Loratadine Allergy Relief Tablets - 30ct - Up&Up™ (Compare to active ingredient in Claritin) - image 1 of 5

About this item

Highlights

  • Compare to Claritin Tablets
  • Treats both indoor and outdoor allergy symptoms
  • 24 hour relief
ABOUT LORATADINE TABLETS, 10 MG: Compare to Claritin Tablets Active Ingredient. Loratadine Tablets, 10 mg, active ingredient is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Loratadine Tablets, 10 mg works for a full 24 hours. Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Each tablet contains 10 mg of Loratadine, original prescription strength, all day allergy relief for indoor & outdoor allergies. 24 hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose.
Suggested Age: 6 Years and Up
Active Ingredient Strength Value: 10 milligrams
Product Warning: Consult a doctor if you have liver disease, consult a doctor if you have kidney disease, consult a doctor if taking prescription drugs, consult a doctor if you are pregnant or nursing
Duration: 24 hours
Product Form: Tablet
Primary Active Ingredient: Loratadine
Package Quantity: 30
Features: Non-drowsy, 24 hour relief
Warranty Information:To obtain a copy of the manufacturer's warranty for this item, please call Target Guest Services at 1-800-591-3869.
TCIN: 11010196
UPC: 370030627677
Item Number (DPCI): 094-04-0935
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$5.79
Shipping
In stock - free standard shipping with REDcard

Most recent reviews

It doesn't have to be a brand name

(would recommend)
5 out of 5 stars
Happiness88 8 days ago
Works as good as brand names without the cost of Allegra.
Do you find this helpful?
yes (0)no (0)report

No drowsy here

5 out of 5 stars
jellyrollsmom 12 days ago
I was using a brand name allergy relief product that wasn't very effective, when I received this sample and so happy that I tried it!! This Up&Up product really does as it says it does! No drowsiness, worked through out the day and night and helped me tackle my allergy relief like a Antihistamine sh...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (1)report

Great product

5 out of 5 stars
Mely4010 18 days ago
I receive for free and i have very good results. Is work a 100% and is fast relief. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Worked well for my allergy relief

5 out of 5 stars
babybarnplus 23 days ago
This store brand up&up allergy medicine works just as well as expensive name brands. It cleared out my nose so I could breathe better which helped my fatigue & fog in the forehead feeling, and my headaches a lot. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Great Value!

5 out of 5 stars
Vicki D 25 days ago
These tablets work for my allergies just as well as the name brand product. Saving money and getting the same allergy relief makes me feel good! [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Worked well

4 out of 5 stars
Skzz 27 days ago
This antihistamine worked well, but I prefer the product I currently use. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

No side effects

4 out of 5 stars
Carlaj0711 27 days ago
I liked this product very much. Didn't get sleepy and really helped my symptoms [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Non-Drowsy Allergy Relief Tablets-Up and Up

5 out of 5 stars
Kim 07 27 days ago
These pills were great! They relieved my allergy symptoms and did not make me sleepy! I recommend these to anyone! [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.